# SDR HNAA9690512

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 155507
- Condition: Failed
- Location: Lt Mlg
- Part time: 31,529 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA/PHL - FLT 3169 - UPON APPROACH TO PHL, THE LT MLG WOULD NOT EXTEND.  CREW PERFORMED ALTERNATE GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LT MLG LOCK ACTUATOR.  (X)
